# SDR NSVA2010015

- Difficulty date: January 20, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N196WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4196
- Aircraft time: 4,154 hours, 4,108 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock
- Condition: Engaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE NOSE LANDING GEAR DID NOT RETRACT UPON SELECTION OF THE LANDING GEAR HANDLE TO THE UP POSITION.  THE SUBSEQUENT LANDING GEAR SYSTEM INSPECTION REVEALED THAT THE NOSE GEAR GROUND LOCK WAS STILL ENGAGED.  THE NOSE GEAR GROUND  LOCK WAS DISENGAGED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
